| Model Number |
RLM27HD3NPWR |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that the vividimage monitor was failing to receive data through the fiber-optic input.The technician replaced the printed circuit board assembly, tested the function and operation of the unit, confirmed it to be operating to specification, and returned the unit to service.No additional issues have been reported.
Event or Problem Description
The user facility reported that their vividimage monitor failed to receive data when connected to the fiber-optic input.No report of injury.